A pseudo metric on fuzzy sets based on the satisfaction function with viewpoint

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 344
  • Download : 206
Publisher
IEEE
Issue Date
2001-12-02
Language
ENG
Citation

10th IEEE International Conference on Fuzzy Systems, v.2, pp.654 - 657

URI
http://hdl.handle.net/10203/16558
Appears in Collection
BiS-Conference Papers(학술회의논문)
Files in This Item
A Pseudo Metric on Fuzzy Sets Based on the Sati...(283.65 kB)Download

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0